Type IV self-dual codes over rings

Steven T. Dougherty, Philippe Gaborit, Masaaki Harada, Akihiro Munemasa, Patrick Solé

Research output: Contribution to journalArticlepeer-review

59 Citations (Scopus)

Abstract

In this paper, we study Type IV self-dual codes over the commutative rings of order 4. Gleason-type theorems of Type IV codes and their shadow codes are investigated. A mass formula of Type IV codes over these rings are given. We give a classification of Type IV codes over Z4 and F2+uF2 for reasonable lengths. We also construct a number of optimal Type IV codes.

Original languageEnglish
Pages (from-to)2345-2360
Number of pages16
JournalIEEE Transactions on Information Theory
Volume45
Issue number7
DOIs
Publication statusPublished - 1999
Externally publishedYes

ASJC Scopus subject areas

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Cite this